# SDR WX0A2022020773958

- Difficulty date: February 2, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 51,974 hours, 37,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connector
- Condition: Corroded
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NRC 7000-0008: ON L1 DOOR SURROUND, ''SLIDE ARM'' INDICATOR LIGHT ASSEMBLY (1WN1), CONNECTOR FOUND CORRODED. / "
